# SDR SWAA105913

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 69,108 hours, 61,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 01071R3085
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
